Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
kenalog injection esophageal
avatar
mike_n_robin posted:
am going in the hospital in a week for something called kenalog injection esophageal.
i have tried to do surches on this is finding very little info on it.
if anyone has ever gone threw this or knows anything about it i would love to hear about it.. is there any side affects i need to worry about and does it hurt afterwards.
i go threw throat diffeliations about every one to 3 months.
i changed GI Dr.'s because the other one i had did not like the idea that i was doing my researches online.
the new GI Dr. did a streatch about 2 months ago and i started having swallowing problems less than a month after. so now they are doing this injection.
any info would be helpfull
thanks for the help
Reply
 
avatar
sheba_q responded:
I presume you mean this - it sounds like steroid injections done at the same time as a dilation, to reduce the chance to strictures growing back.
http://www.usagiedu.com/articles/esostric10/esostric10.pdf


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
38 of 44 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website